# SDR SIMA200217319

- Difficulty date: June 19, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N732DH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE BETWEEN JUNCTION 1 AND FRAME 14, ALONG STRINGER 15L.  BLENDED GOUGE, PERFORMED NDT, NO DEFECTS.  ACCEPTED AS IS IAW MFG GST.
